Katalog GES

Almost Periodic Hyperfunctions

We characterize the almost periodic hyperfunctions by showing that the following statements are equivalent for any bounded hyperfunction T. (i) T is almost periodic. (ii) T * φ ∈ Capfor every φ ∈ F. (iii) There are two functions f, g ∈ Capand an infinite order differential operator P such... Full description

1st Person: Chung, Jaeyoung
Additional Persons: Chung, Soon-Yeong verfasserin; Kim, Dohan verfasserin; Kim, Hee Jung verfasserin
Source: in Proceedings of the American Mathematical Society Vol. 129, No. 3 (2001), p. 731-738
More Articles
Type of Publication: Article
Language: English
Published: 2001
Keywords: research-article
Online: Volltext
  Search for full text



Similar Items

Cannot find similar records

Library Services

Search Options

Quick links